EconPapers    
Economics at your fingertips  
 

Asymptotic Behaviors of Intermediate Points in the Remainder of the Euler-Maclaurin Formula

Aimin Xu and Zhongdi Cen

Abstract and Applied Analysis, 2010, vol. 2010, 1-8

Abstract:

The Euler-Maclaurin formula is a very useful tool in calculus and numerical analysis. This paper is devoted to asymptotic expansion of the intermediate points in the remainder of the generalized Euler-Maclaurin formula when the length of the integral interval tends to be zero. In the special case we also obtain asymptotic behavior of the intermediate point in the remainder of the composite trapezoidal rule.

Date: 2010
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/134392.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/134392.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:134392

DOI: 10.1155/2010/134392

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:134392